MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINIUM WOWEN DOUBLE VELOUR VASCULAR GRAFT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINIUM WOWEN DOUBLE VELOUR VASCULAR GRAFT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175830P0
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of historical data indicated that no other similar complaint was reported for the same sterilization lot number.The device history records review concludes that there is no non-conformance / planned deviation in relation with the event reported.The involved product was returned to intervascular.A visual inspection by our quality assurance (qa) supervisor is anticipated but not yet performed.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.Please note that because we did not receive any ack3 for the previous initial mdr (mfr report # 1640201-2020-00008) made for this complaint, a second initial mdr is sent.
 
Event or Problem Description
Complaint #(b)(4): the product was opened to use during surgery and hair was found in the product.The surgery was finished with a new product of the same model that he had.The product can be returned.
 
Event or Problem Description
See initial mfr reports # 1640201-2020-0008 and # 1640201-2020-00010 complaint # (b)(4).
 
Additional Manufacturer Narrative
Corrected data block h10: the initial mfr report # 1640201-2020-00008 in relation with the complaint (b)(4) was finally successfully received by fda on 8 april 2020, and the mfr report # 1640201-2020-00010 was also successfully received on 8 april 2020, therefore there are now two mfr reports in duplicate for the same complaint (b)(4).This follow up report # 1640201-2020-00010 is done to inform that the mfr report # 1640201-2020-00010 does not need to be considered anymore.Any follow up concerning the investigation for complaint (b)(4) will be communicated with reference to the mfr report # 1640201-2020-00008.We apologize for the inconvenience created by this duplication.

Brand Name
HEMASHIELD PLATINIUM WOWEN DOUBLE VELOUR VASCULAR GRAFT
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key9941478
Report Number1640201-2020-00010
Device Sequence Number16969977
Product Code MAL
UDI-Device Identifier00384401018582
UDI-Public00384401018582
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberM00202175830P0
Device Catalogue NumberM00202175830P0
Device Lot Number19M25
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2020
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1